Metrics

From
The Relationship between the Topological Properties and Common Modal Logics by Maria Nogin and Bing Xu Journal of Mathematical Sciences and Applications. 2016, 4(1), 29-33 doi:10.12691/jmsa-4-1-5
Views
17184
Html 16469
Abstract 715
30 October 2016 (publication date) through 02 November 2026 *
13.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 11319
PDF2234
Epub1807
XML2485
PPT1696
Figures719
Tables2378
Export: 4368
RIS1366
BibTex1616
Endnote1386
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com